# SDR IPXA3577625

- Difficulty date: March 21, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY HAS SIX INOPERATIVE BULBS.  REPLACED BULBS IAW AMM 51-01-2.
